# SDR 96ZZZX1709

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Skirt Area
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A TEAR DOWN OF AN ENGINE, FOUND CYLINDERS WERE VERY HARD TO MOVE.  AFTER THEY WERE TAKEN OFF, NOTICED ENGRAVED ETCHING ON CYLINDER SKIRT WAS RAISED AND VERY MUCH HIGHER THAN THE SURROUNDING AREA.  THE VIBRATING PENCIL WAS VERY SHARP AND SET TO CUT MAXIMUM.  STONING THE EFFECTED AREA AND SMOOTHING THE CRANKCASE TO RELIEVE STRESS SOLVED THE PROBLEM.
